# SDR MALA965215

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2736015002
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND A CRACK APPROX .75 INCH LONG IN RIGHT INBOARD FLAP NOSE RIB.  REMOVED AND REPLACED FLAP NOSE RIB P/N 27-36015-002 IAW FAIRCHILD STRUCTURAL REPAIR MANUAL 52-00-00 PAGE 4 AND 51-40-02.  (M)
